Open Access
December 2008 Bernoulli numbers and zeros of $p$-adic $L$-functions
Tauno Metsänkylä
Funct. Approx. Comment. Math. 39(2): 223-235 (December 2008). DOI: 10.7169/facm/1229696573


Rational $p$-adic zeros of the Leopoldt-Kubota $p$-adic $L$-functions give rise to certain sequences of generalized Bernoulli numbers tending $p$-adically to zero, and conversely. This relationship takes different forms depending on whether the corresponding Iwasawa $\lambda$-invariant is one or greater than one. To understand the relationship better it is useful to consider approximate zeros of those functions.


Download Citation

Tauno Metsänkylä. "Bernoulli numbers and zeros of $p$-adic $L$-functions." Funct. Approx. Comment. Math. 39 (2) 223 - 235, December 2008.


Published: December 2008
First available in Project Euclid: 19 December 2008

zbMATH: 1203.11078
MathSciNet: MR2490738
Digital Object Identifier: 10.7169/facm/1229696573

Primary: 11B68
Secondary: 11R23 , 11S40

Keywords: $p$-adic $L$-functions and their zeros , Bernoulli numbers , generalized Bernoulli numbers , Iwasawa $\lambda$-invariants

Rights: Copyright © 2008 Adam Mickiewicz University

Vol.39 • No. 2 • December 2008
Back to Top